| Catalog Number |
10012866 |
| Medical Device Problem Code |
Infusion or Flow Problem (2964)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
06/07/2025
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that bd alaris smartsite pump infusion set had backflow.The following information was received by the initial reporter with the following verbatim.It was reported by the customer that the remicade was primed properly with filter attached and oriented in correct position.Tubing was clamped in multiple locations, but when it was attached to patient, blood return was noted to be backing up into tubing and air was also noted to be present even though clamps were still engaged.
Additional Manufacturer Narrative
H.3.If a device evaluation and/or device history review is completed, a supplemental report will be filed.
Additional Manufacturer Narrative
One sample model 10012866 was returned for investigation.The set was examined for defects and abnormalities.No defects or abnormalities were observed.The set was primed with water and pressurized while the clamp was in the closed positioned.No observation of leak or flow while the clamp was engaged.The customer complaint was unable to be replicated.The root cause could not be determined because the issue could not be replicated.A device history record review could not be performed because a lot number was not provided by the customer.